Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Zbigniew Semadeni
Title: Schauder bases in Banach spaces of continuous functions
Additional book information Lecture Notes in Mathematics, vol. 918, Springer-Vedag, Berlin, 1982, v + 135 pp., $9.80. ISBN 3-5401-1481-5.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Stanislaw J. Szarek
Journal: Bull. Amer. Math. Soc. 11 (1984), 244-246
DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15285-6
PII: S 0273-0979(1984)15285-6